# SDR A6WA201140692

- Difficulty date: July 2, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR CRACKED NEXT TO AFT HANDRAIL 1 BRACKET AND CORNER OF 3RD STEP.  REPAIRED AFT STAIR STRUCTURE NEXT TO AFT HANDRAIL BRACKET AND CORNER OF 3RD STEP.  REPAIRED AFT STAIR STRUCTURE NEXT TO AFT HANDRAIL BRACKET AND CORNER OF 3RD STEP IAW REO 601R-52-11-702, REV C, ZONE 2, 3, 4.
